# SDR IXXA06RNG037S

- Difficulty date: April 3, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND CORROSION ON FORMER (CAP ANGLE) AT STATION 99 - LEFT.  CORRODED AREA WAS REMOVED, REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 53-065 AND SRM 53-2-5 FIG 8C-1.  THIS REPAIR CONSTITUTES A MAJOR REPAIR.
